Open Access
Translator Disclaimer
April 1999 Harnack Inequalities for Log-Sobolev Functions and Estimates of Log-Sobolev Constants
Feng-Yu Wang
Ann. Probab. 27(2): 653-663 (April 1999). DOI: 10.1214/aop/1022677381

Abstract

By using the maximum principle and analysis of heat semigroups, Harnack inequalities are studied for log-Sobolev functions. From this, some lower bound estimates of the log-Sobolev constant are presented by using the spectral gap inequality and the coupling method. The resulting inequalities either recover or improve the corresponding ones proved by Chung and Yau. Especially, Harnack inequalities and estimates of log-Sobolev constants can be dimension-free.

Citation

Download Citation

Feng-Yu Wang. "Harnack Inequalities for Log-Sobolev Functions and Estimates of Log-Sobolev Constants." Ann. Probab. 27 (2) 653 - 663, April 1999. https://doi.org/10.1214/aop/1022677381

Information

Published: April 1999
First available in Project Euclid: 29 May 2002

zbMATH: 0948.58023
MathSciNet: MR1698947
Digital Object Identifier: 10.1214/aop/1022677381

Subjects:
Primary: 58G32, 60J60

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.27 • No. 2 • April 1999
Back to Top